# SDR ASAA2021102536405

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 49,987 hours, 14,599 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DUAL FMC FAILURE FOR APPROXIMATELY 20 SECONDS. GROUNDED - YES. PERFROMRED B737-800 FIM 34-61TASK 801 FLIGHT MANAGEMENT COMPUTER SYSTEM BITE TEST PROCEDURE. LEFT FMC LOGGED "PGM FAULT ON GROUND LEG (G). THIS IS A SOFTWARE ANOMALY. BOTH LEFT & RIGHT FMC'S RECOVERED AND OP CHECK NORMAL REF B737-800 AMM 34-61-00/501. SYSTEMS OK FOR SERVICE.
